# SDR HNAA2020081100243

- Difficulty date: August 10, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 46,435 hours, 44,002 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TO
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO SMOKE IN FLIGHT DECK AND CABIN.  CREW REPORTED OILY AND ELECTRICAL ODOR TO THE SMOKE. ABORTED AT 80 KNOTS.  OPEN
